MAUDE Adverse Event Report: Unomedical s.r.o. GENTLECATH TIEMANN; Catheter, Urological

Unomedical s.r.o. GENTLECATH TIEMANN; Catheter, Urological
Model Number 501014
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction

Brand Name
GENTLECATH TIEMANN
Common Device Name
Catheter, Urological
Manufacturer (Section D)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pam meadows
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50758465
Report Number3005778470-2026-000086
Device Sequence Number21142605
Product Code KOD
UDI-Device Identifier00768455145539
UDI-Public00768455145539
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number501014
Device Lot Number5M02228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale